# SDR SWAA2021081607578

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 10,789 hours, 24,033 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 63550000102
- Part serial: 6436
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC AND AUTO PILOT TRIM INOP ON TAKEOFF. STAB OUT OF TRIM LIGHT ILLUMINATED WHILE AUTO PILOT WAS ENGAGED / R&R STAB TRIM MOTOR I.A.W AMM 27-41-71 OPS CHCK GOOD. NO FAULTS FOUND.PN OFF; 635500001-02 PN ON; 63550001-02 SN OFF; 6436 SN ON; 05152
